# SDR 2025FA0000508

- Difficulty date: July 8, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Aircraft: N924DA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0398
- Aircraft time: 10,475 hours
- Engine: Cont IO240B
- Engine time: 2,328 hours
- Propeller: Snsnch W69EK63
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Rocker
- Part number: 401852
- Condition: Sheared
- Location: Engine
- Part time: 2,328 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, E
- Precautionary procedure: A, E

## Discrepancy

DURING FLIGHT THE NR 4-CYLINDER EXHAUST ROCKER ARM HOLD DOWN STUDS BROKE CAUSING THE NR 4-CYLINDER EXHAUST VALVE TO NOT OPEN. THIS CAUSED EXTREME VIBRATION AND A SIGNIFICANT LOSS OF ENGINE POWER. AIRCRAFT WAS WITHIN GLIDING DISTANCE OF RUNWAY AND LANDED SAFELY. THIS IS THE SECOND OCCURRENCE OF THIS ISSUE WE HAVE HAD ON THESE AIRCRAFT IN LESS THAN A YEAR.
